# SDR AALA202503249221

- Difficulty date: March 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 HATCH CONTROL HANDLE PLATE CRACKED. REPLACED CONTROL HANDLE PLATE PER AMM 52-21-11.
